MathSciNet Relay Station
MathSciNet bibliographic data
MR844521 (87k:60153) 60H10
Talay, Denis Discrétisation d'une équation différentielle stochastique et calcul approché d'espérances de fonctionnelles de la solution. (French) [Discretization of a stochastic differential equation and rough estimate of the expectations of functionals of the solution] RAIRO Modél. Math. Anal. Numér. 20 (1986), no. 1, 141–179.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement